Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2017: 161.82

Open Access
See all formats and pricing
More options …
Volume 11, Issue 10


Volume 13 (2015)

On the minimal length of the longest trail in a fixed edge-density graph

Vajk Szécsi
Published Online: 2013-07-20 | DOI: https://doi.org/10.2478/s11533-013-0285-x


A nearly sharp lower bound on the length of the longest trail in a graph on n vertices and average degree k is given provided the graph is dense enough (k ≥ 12.5).

MSC: 05C35

Keywords: Extremal graph theory; Paths; Trails

  • [1] Catlin P.A., Super-Eulerian graphs: a survey, J. Graph Theory, 1992, 16(2), 177–196 http://dx.doi.org/10.1002/jgt.3190160209CrossrefGoogle Scholar

  • [2] Erdős P., Gallai T., On maximal paths and circuits of graphs, Acta Math. Acad. Sci. Hungar., 1959, 10(3–4), 337–356 http://dx.doi.org/10.1007/BF02024498CrossrefGoogle Scholar

  • [3] Faudree R.J., Schelp R.H., Path connected graphs, Acta Math. Acad. Sci. Hungar., 1974, 25(3–4), 313–319 http://dx.doi.org/10.1007/BF01886090CrossrefGoogle Scholar

About the article

Published Online: 2013-07-20

Published in Print: 2013-10-01

Citation Information: Open Mathematics, Volume 11, Issue 10, Pages 1831–1837, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-013-0285-x.

Export Citation

© 2013 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in